# SDR HEEA967376

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Element
- Part number: 806966
- Condition: Defective
- Location: Oil Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FILTER BYPASS POPPED. REPLACED WITH SERVICEABLE FILTER.
